Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Had sex with pull out method. Took levonelle 1500. Missing periods. What are the chances of pregnancy?

Hi, my boyfriend ejaculated on the outside of my vagina and i am a virgin . I ve researched and after finding out that there is a slight chance of pregnancy I took LEVONELLE 1500 OneStep on the 7th june which was 25 hours after the ejaculation . I am supposed to start my period tomorrow, I have alot of period pain but I still haven t started my period. I m worried if I might be pregnant. What are the chances of pregnancy?
Asked On : Wed, 13 Jun 2012
Answers:  1 Views:  185
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response

Your chances of pregnancy can be ruled out only by a pregnancy test. You can do it at home easily. Levonelle is effective if taken early, preferably within first 12 hours of intercourse, otherwise it may not be effective.
Also if you are in a sexual relationship with your boyfriend, start using a contraceptive.

hope for the best.
Answered: Wed, 4 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor